# SDR 07FDEA03780

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973085
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORRODED AREAS ON SILLBEAM OF AFT CARGO COMPARTMENT CUT OUT.  REPAIR PERFORMED BY REPLACEMENT BY INSTALLING AIRFRAME AND HARDWARE KIT: SR5317-99A00500 AND SR5317-99H01200 IAW SRM 53-17-18/FIG 207 / TB. 203.  DEVIATIONS FROM SRM 53-17-18/FIG 207.  INSTALLING SOME FASTENERS AT FRAME 61 AND 63) COVERED BY EA 6-5317-81082 AND RAS/DATLS/0002249/2004 ISSUE A (NON ROUTINE DR334).
